# SDR CA981214019

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- System (JASC): 2140 · Heating System
- Part: Combustion Tube
- Part number: 88D9310
- Condition: Cracked
- Location: Heater
- Part time: 882 hours
- Component: Janitrol, 90D382
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH JANAERO AD 96-20-07, THE PRESSURE DECAY TEST REVEALED A CRACK AT THE BASE OF THE TUBE WHICH HOLDS THE PRESSURE SWITCH FOR COMBUSTION AIR LOCATED AT THE AIR INLET ON THE COMBUSTION TUBE ASSEMBLY.  UNIT REMOVED FOR REPAIR.  AT SUBSEQUENT AIRCRAFT INSPECTIONS (50 HR INTERVALS), INSPECT THE WELD AREA WHERE THE TUBE IS ATTACHED.  THE COMBUSTION AIR TUBE WILL BE INSPECTED WITH LIGHT PRESSURE APPLIED TO THE COMBUSTION AIR PRESSURE SWITCH TO SEE IF FURTHER CRACKING HAS OCCURRED.
